LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Nystatin and Sinuses?

 - UBBFriend: Email this page to someone!    
Author Topic: Nystatin and Sinuses?
T.Maria
Member
Member # 36396

Icon 1 posted      Profile for T.Maria     Send New Private Message       Edit/Delete Post   Reply With Quote 
I've been on Nystatin for a few days now and my sinuses are going crazy.....is this a coincidence or the Nystatin???

Thanks!

Posts: 98 | From Ontario | Registered: Feb 2012  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Liquid, powder or tablets?

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 95343 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
T.Maria
Member
Member # 36396

Icon 1 posted      Profile for T.Maria     Send New Private Message       Edit/Delete Post   Reply With Quote 
Tablets...I would say it's a high dose too.
Posts: 98 | From Ontario | Registered: Feb 2012  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
I would think it a coincidence then. The liquid contains sugar, so that could cause issues.

How many tablets per day?

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 95343 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
T.Maria
Member
Member # 36396

Icon 1 posted      Profile for T.Maria     Send New Private Message       Edit/Delete Post   Reply With Quote 
6. 2 tablets 3X per day.
Posts: 98 | From Ontario | Registered: Feb 2012  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
I take 4 twice a day. Many years ago I took 16 tablets a day for a week. No trouble.

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 95343 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
T.Maria
Member
Member # 36396

Icon 1 posted      Profile for T.Maria     Send New Private Message       Edit/Delete Post   Reply With Quote 
So, this is not too high of a dose...lol. I am new to this so I am still learning. [Smile]


My sinuses have been greatly affected so it may be a coincidence. I was just curious.

Posts: 98 | From Ontario | Registered: Feb 2012  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
We're having an early spring down South. Are you guys warming up too? (allergies?)

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 95343 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
T.Maria
Member
Member # 36396

Icon 1 posted      Profile for T.Maria     Send New Private Message       Edit/Delete Post   Reply With Quote 
Yes, it is warming up here too. I never had allergies before but it seems my immune system has changed. [Frown]

Is that normal with lyme?

Posts: 98 | From Ontario | Registered: Feb 2012  |  IP: Logged | Report this post to a Moderator
steve1906
Frequent Contributor (1K+ posts)
Member # 16206

Icon 1 posted      Profile for steve1906   Author's Homepage     Send New Private Message       Edit/Delete Post   Reply With Quote 
Yes, Sinus/allergies are very common...I suffered for years after getting lyme...still do once in a while. Read below>

http://www.medhelp.org/posts/Lyme-Disease/Anyone-with-Lyme-have-Sinus-problems/show/682023

--------------------
Everything I say is just my opinion!

Posts: 3529 | From Massachusetts Boston Area | Registered: Jul 2008  |  IP: Logged | Report this post to a Moderator
thomasx
LymeNet Contributor
Member # 13431

Icon 1 posted      Profile for thomasx     Send New Private Message       Edit/Delete Post   Reply With Quote 
Coincidentally, I had lately been suffering somewhat frequent sinus headaches. They were quite persistent, though I didn't have any drainage... just a painful, full sinus pressure and ache. So, for some reason or another, I remembered to take my Nystatin for the day... which I hadn't been taking. BAM! Headache subsided within a couple of hours and felt better than I had for weeks. Was surprised at how quickly it changed. Did a little research on web, found Mayo Clinic mention of suspected fungal origin of sinus infections. Now taking my Nystatin, my sinuses have softened up and my nose is now running a bit. No headache to speak of. So perhaps you had a fungal issue with your sinuses that Nystatin is now addressing.
Posts: 386 | From Southeastern PA | Registered: Oct 2007  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
quote:
Originally posted by thomasx:
Was surprised at how quickly it changed. Did a little research on web, found Mayo Clinic mention of suspected fungal origin of sinus infections. Now taking my Nystatin, my sinuses have softened up and my nose is now running a bit. No headache to speak of. So perhaps you had a fungal issue with your sinuses that Nystatin is now addressing.

-
I agree. Diflucan is the one I would think would hit the sinuses. Nystatin usually works in the gut only. But... if you've got it bad, it's going to help.

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 95343 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.